# SDR SWIA202164425

- Difficulty date: December 21, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP, FLAP HINGE ARM GOUGED  JUST AFT OF INBOARD HINGE BOX     (C-CHECK RO 2/16/2022)    REPAIRED GOUGE DAMAGE TO L/H INBD FLAP HINGE ARM REF. MHIRJ REO 690-57-54-034 REV Â€“ DATED 2021-12-28. ALL STEPS 1-4 OF MHIRJ REO 690-57-54-034 REV Â€“ DATED 2021-12-28 COMPLIED WITH.  COMPLIED WITH 51-900-1002-SKY.
